# SDR CA001128005

- Difficulty date: October 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14RF9
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolt
- Part number: 7826691
- Condition: Sheared
- Location: Propeller
- Part time: 7,030 hours, 6,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   WHILE APPLYING TORQUE TO THE PROP MTG BOLT NUTS, AFTER REPLACEMENT OF THIS PROPELLER ASSEMBLY, ONE OF THE BOLTS SHEARED OFF.NORMAL TORQUE WAS BEING APPLIED AS PER THE AMM. THE TORQUE WRENCH WAS SENT OUT FOR CALIBRATION TEST, NO PROBLEMS WERE FOUND. PROP HUB & ALL MTG BOLTS REPLACED, RETURNED TO HAMILTON STANDARD. NEW PROP & MTG BOLTS FITTED. A/C RETURNED TO SERVICE, POST GROUND RUNS AND ALL CHECKS CARRIED OUT SATISFACTORY.
